MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 6.0MM MTX FULL, 11.5MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 6.0MM MTX FULL, 11.5MM; DENTAL IMPLANT
Catalog Number TMT6B11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Osteolysis (2377)
Date of Event 11/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported peri-implantitis and bone loss, tooth 12.Loss of bone surrounding implant particularly to the buccal.Symptoms as a result of the event: abscess, bone loss, dehiscence, inflammation, pain.Surgical/medical intervention required for permanent damage: no.Was there a delay during the procedure: no.Additional appointment required: yes.Was the procedure completed using another implant or another device: no.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.G4: k113753, k112160.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.H3 other text : summary investigation.

Brand Name
IMP TM 6.0MM MTX FULL, 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18508287
Report Number0002023141-2024-00075
Device Sequence Number18118088
Product Code DZE
UDI-Device Identifier00889024018976
UDI-Public(01)00889024018976(17)260502(10)1243314
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Catalogue NumberTMT6B11
Device Lot Number1243314
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient EthnicityNon Hispanic